加载中…
Our aim in the current article is to extend the developments in Kruger, Ngai & Th'era, SIAM J. Optim. 20(6), 3280-3296 (2010) and, more precisely, to characterize, in the Banach space setting, the stability of the local and global error bound property of inequalities determined by proper lower semicontinuous under data perturbations. We propose new concepts of (arbitrary, convex and linear) perturbations of the given function defining the system under consideration, which turn out to be a useful tool in our analysis. The characterizations of error bounds for families of perturbations can be interpreted as estimates of the `radius of error bounds’. The definitions and characterizations are illustrated by examples.

生成讲解博客的中文版本

生成AI智能校验的中文版本